# SDR SWAA2024030449042

- Difficulty date: February 6, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 19,968 hours, 10,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727f-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT HAS CORROSION BS 727F+16 TO BS 767 RBL 24 WL 156<[01] EVALUATED CORROSION ON R/H FLOOR TO SIDEWALL SUPPORT BS 727F+16 TO BS 767 IN NUMEROUS 1'X1' AREAS FOUND DEEPEST LOCATION TO BE AT BS 727I+10 RBL 24 WL 156 FOUND 0.015 REMOVED FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 05/2024;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] CORROSIONS ON R/H FLOOR TO SIDEWALL SUPPORT BS 727F+16 TO BS 767 RBL 24 WL 156; FOUND TO BE OUT OF LIMITS PER 53-00-53-1A-2. REMOVED; FABRICATED; AND INSTALLED NEW SECTION OF FLOOR TO SIDEWALL SUPPORT FROM BS 727F+11.5' TO BS 767 AND SPLICE AT BS 727F+11.5'; PER SRM 53-00-53-2R-5 REPAIR 5; SRM 51-40-02-0G-0 AND DWG 146A7500.;[04] VERIFIED CORRECTIVE ACTION 3. JOB COMPLETE.
